MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 4F RADIOLOGY BASIC TRAY DL W/ HYDRO-GLIDE INSERTION STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 4F RADIOLOGY BASIC TRAY DL W/ HYDRO-GLIDE INSERTION STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer that picc found "broken." additional information received on (b)(6) 2023 the event did directly, or indirectly involve a patient.I¿m unsure if this is the specific broken line mentioned in the initial report.Patient underwent a line replacement.The picc break was external, no pieces retained in the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed and was determined to be use-related.The product returned for evaluation was a 4fr dual lumen powerpicc sv.Use residue and material discoloration were abundant throughout the sample.Microscopic inspection of the sample revealed a partially circumferential split was observed near the distal end of the molded joint.The split exhibited a granular fracture surface.Material buckling and discoloration were observed in the vicinity of the split.The damage observed on the catheter was consistent with material fatigue failure due to repetitive mechanical stress.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported by the customer that picc found "broken." additional information received on 23-oct-2023 the event did directly, or indirectly involve a patient.I¿m unsure if this is the specific broken line mentioned in the initial report.Patient underwent a line replacement.The picc break was external, no pieces retained in the patient.

Brand Name
POWERPICC SV CATHETER 4F RADIOLOGY BASIC TRAY DL W/ HYDRO-GLIDE INSERTION STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18024162
Report Number3006260740-2023-04913
Device Sequence Number18046241
Product Code LJS
UDI-Device Identifier00801741027864
UDI-Public(01)00801741027864
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number3274355
Device Lot NumberREGZ2518
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown